# SDR 05FDEA02433

- Difficulty date: August 11, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER HAS UPPER TRAILING EDGE PANEL WITH DELAMINATION,   BETWEEN INBOARD AND OUTBOARD ELEVATOR ACTUATOR FORWARD ACCESS PANELS, STA XE 160.  REPAIRED IAW CHP 51-62-01.
